MAUDE Adverse Event Report: COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

COM-DA HEALTHCARE CO.,LTD DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number R726BK
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that the brakes failed, reportedly causing her to fall and break her ankle.The end user did not provide any information regarding medical treatment.Repeated attempts to gather additional information and to have the device returned for investigation were unsuccessful.If pertinent information becomes available, drive will file an addendum to this report.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COM-DA HEALTHCARE CO.,LTD
1 jinshao street
west district
zhongshan city, guang dong province 52840 0
CH  528400
MDR Report Key17968512
Report Number2438477-2023-00134
Device Sequence Number7623821
Product Code ITJ
UDI-Device Identifier00822383240664
UDI-Public822383240664
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/19/2023
Report Date (Section F) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726BK
Device Catalogue NumberR726BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/19/2023
Event Location Home
Date Report to Manufacturer10/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/19/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA10/19/2023